# SDR F3LA200100065

- Difficulty date: May 16, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-111
- Aircraft serial: MSN1488
- Aircraft time: 21 hours, 14 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: MS219214J
- Condition: Loose
- Location: Hyd System
- Part time: 20 hours, 14 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TRAINING FLIGHT, FLIGHT CREW REPORTED LOSS OF GREEN HYDRAULIC SYSTEM.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED IN PHX WITHOUT INCIDENT.  AIRCRAFT WAS TOWED OFF THE RUNWAY DUE TO THE LOSS OF THE NOSE WHEEL STEERING.  THE B-NUT ON THE HYDRAULIC PRESSURE LINE FOR THE RT MLG DOOR UPLOCK WAS FOUND TO BE LOOSE.  THE HYDRAULIC LINE WAS RETORQUED AND THE SYSTEM WAS SERVICED.
